# SDR QXE2011F00002

- Difficulty date: April 5, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Condition: Inoperative
- Location: De Ice System
- Part time: 3,602 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEICE PRESS CAUTION LT SECOND BOOT LIGHT REMAINS ILLUMINATED FRO WING TIP.  DIVERTED, LANDING UNEVENTFUL.  TROUBLESHOT SYS TO NR 1 DDV BEING INOP.  REPLACED NR 1 DDV IAW AMM 30-11-16.  SYS TESTS GOOD, COMPLETED VISUAL INSPECTION OF L/E DEICE BOOTS.  ( NOTE: LE 513AL AND 331 AL R & R DUE TO DETERIORATION OF SEAMS.)
